Home > People > Faculty > Associate Professor > Content Associate Professor

Yan Huang

Name:Yan Huang

TitleAssociate professor


Email huangyan@amss.ac.cn

Research FieldComplex Analysiss


2007.09-2011.07, Ph.D. Peking University

2004.09-2007.07, Master of Science, Suzhou University

2000.09-2004.07, Bachelor of Science, Anyang Normal College


2020.06-, Henan University, Associate professor

2013.06-2020.06,  Henan University, Lecturer

2011.06-2013.06, Academy of Mathematics and Systems Science, post Ph.D.

Selected publications

[1]Yan Huang, On Dichotomy for Hausdorff dimension of the set of nonergodic directions, Geometriae Dedicata, 213(2021), 547-576.

[2]Yan Huang, Shengjian Wu, Yumin Zhong, Teichmuller curves in the space of two-genus double cover of tori, Science China Mathematics, 63(2020), 521-538.

[3] Yan Huang, On Hausdorff dimension of the set of nonergodic directions of two-genus double cover of tori, DCDS-A, 38(2018), 2395-2405.

[4] Yan Huang, Shengjian Wu, On periodic Teichmuller disks of modular transformations, Israel J. Math., 202(2014), 491-508.

Research Funding

1. Geometry of submanifolds in Teichmuller space(11401167), National Natural Science Foundation of China,2015.01-2017.12, PI


Linear Algebra, Complex Variables


PreNews: Zhe Han

NextNews: Ke Gong